Alert archive / Massachusetts / Red Flag Warnings in 2007

Red Flag Warning 2, NWS Albany, NY

May 4, 2007Berkshire County, Massachusetts; Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this red flag warning at May 4, 2007, 2:34 AM EDT for Berkshire County, Massachusetts; Northwest Hills Planning Region, Connecticut. It took effect at May 4, 2007, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 4, 2007, 2:34 AM EDT (06:34 UTC)
In effect from
May 4, 2007, 12:00 PM EDT
Expired
May 4, 2007, 8:00 PM EDT
In force
8 hr
Issued by
NWS Albany, NY

Counties Northwest Hills Planning Region, CT, Berkshire County, MA

The radar

The Albany radar (KENX), 88 km from the middle of the area, began a volume at 06:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 6.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2007-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2007-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3147 m above ground
0-6 km bulk shear
88 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS81 KALY 040634
RFWALY

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBANY NY
234 AM EDT FRI MAY 4 2007

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-041600-
/O.NEW.KALY.FW.W.0002.070504T1600Z-070505T0000Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
234 AM EDT FRI MAY 4 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A RED FLAG
WARNING FOR ALL OF EASTERN NEW YORK AND ADJACENT WESTERN NEW
ENGLAND...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING.

A VERY DRY AIR MASS WILL CONTINUE TO BE OVER THE REGION TODAY.
TEMPERATURES WILL RISE INTO THE UPPER 50S TO AROUND 70 TODAY...WITH
SURFACE DEW POINTS ONLY IN THE TEENS TO 20S DURING THE AFTERNOON.

THE COMBINATION OF RELATIVE HUMIDITIES EXPECTED TO BE LESS THAN
30 PERCENT...LITTLE RAINFALL DURING THE LAST WEEK...NORTHWEST
WINDS 10 TO 20 MPH WITH GUSTS 30 TO 40 MPH THIS AFTERNOON INTO
EARLY THIS EVENING...AND DRY FINE FUELS IN MANY AREAS ARE EXPECTED
TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON INTO
EARLY THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

$$
2 follow-up statements
000 
WWUS81 KALY 041552
RFWALY

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1152 AM EDT FRI MAY 4 2007

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-050000-
/O.CON.KALY.FW.W.0002.070504T1600Z-070505T0000Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
1152 AM EDT FRI MAY 4 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

A VERY DRY AIR MASS WILL CONTINUE TO BE OVER THE REGION TODAY.
TEMPERATURES WILL RISE INTO THE UPPER 50S AT ELEVATIONS ABOVE 2000
FEET TO AROUND 70 INTO THE MIDDLE AND LOWER HUDSON VALLEY THIS
AFTERNOON... WITH SURFACE DEW POINTS FALLING INTO THE TEENS AND
LOWER 20S DURING THE AFTERNOON.

THE COMBINATION OF RELATIVE HUMIDITIES EXPECTED TO BE LESS THAN
30 PERCENT...LITTLE RAINFALL DURING THE PAST WEEK...NORTHWEST WINDS
10 TO 20 MPH WITH GUSTS 30 TO 40 MPH THIS AFTERNOON INTO EARLY
THIS EVENING...AND DRY FINE FUELS IN MANY AREAS ARE EXPECTED TO
PRODUCE CRITICAL FIRE WEATHER CONDITIONS INTO EARLY THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

$$

BGM

WWW.WEATHER.GOV/ALBANY
000 
WWUS81 KALY 042358
RFWALY

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBANY NY
758 PM EDT FRI MAY 4 2007


CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-050100-
/O.EXP.KALY.FW.W.0002.000000T0000Z-070505T0000Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
758 PM EDT FRI MAY 4 2007

...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING...

ANY GUSTY WINDS WILL DIMINISH AFTER SUNDOWN AND THE RELATIVE
HUMIDITY WILL CREEP UP PAST 30 PERCENT. ERGO...ANY RED FLAG
CONDITIONS WILL CEASE TO EXIST.

THE WIND WAS NOT QUITE AS STRONG AS WE ORIGINALLY THOUGHT ON
FRIDAY WITH GUSTY WINDS IN MANY CASES JUST FALLING SHORT OF 25
MPH BUT SOME LOCALITIES DID REPORT WIND GUST TO NEAR 30 MPH.

ON SATURDAY...WE EXPECT THE WIND GUSTS TO BLOW FROM THE NORTH
NORTHWEST BETWEEN 12 TO 24 MPH. WITH LOW HUMIDITY BY
AFTERNOON...UNDER 30 PERCENT...WE WILL ISSUE AN ELEVATED FIRE
AWARENESS FOR THE AFTERNOON SINCE WE WILL BE CLOSE TO...BUT NOT
QUITE REACHING THE RED FLAG THRESHOLD.  

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this red flag warning went out at May 3, 10:05 PM EDT, 4 hours 29 minutes earlier.

Area forecast discussion, May 3, 10:05 PM EDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1005 PM EDT THU MAY 3 2007

.SYNOPSIS...
A LARGE RIDGE OF HIGH PRESSURE CENTERED ACROSS EASTERN CANADA WILL
EXTEND SOUTHWARD INTO THE NORTHEAST THROUGH SATURDAY. ON
SUNDAY...THE HIGH WILL GRADUALLY BUILD SOUTHWARD ACROSS EASTERN NEW
YORK AND WESTERN NEW ENGLAND. GENERALLY CLEAR SKIES AND DRY
CONDITIONS WILL PERSIST THROUGH THE PERIOD...WITH COOL NIGHT TIME
LOW TEMPERATURES AND SEASONABLY WARM DAY TIME HIGH TEMPERATURES.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
PREVIOUS FORECAST LOOKS RIGHT ON. NO MAJOR CHANGES EXPECTED.

CLEAR SKIES EXPECTED OVERNIGHT WITH HIGH PRESSURE IN CONTROL.
WINDS WILL DIMINISH AS WELL...WHICH WILL LEAD TO DECENT
RADIATION AL COOLING CONDITIONS. OVERNIGHT LOW TEMPS WILL RUN ABOUT
5-10 DEGREES BELOW AVG...WITH BELOW FREEZING READINGS EXPECTED IN
MOUNTAIN AREAS ONCE AGAIN.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
TRANQUIL WEATHER TO CONTINUE THROUGH THE PERIOD. WE WILL BE IN
BETWEEN A CUT OFF UPPER LOW ACROSS THE CANADIAN MARI TIMES AND A HIGH
AMPLITUDE UPPER LEVEL RIDGE ACROSS THE OHIO VALLEY AND WESTERN GREAT
LAKES REGION. THIS WILL RESULT IN MAINLY CLEAR SKIES...WITH JUST
SOME DIURNAL FLAT CU POPPING UP...ESPECIALLY OVER THE MOUNTAINS ON
FRI. COVERAGE WILL BE LIMITED THOUGH WITH DRY BLAYER...SO WILL
MENTION MOSTLY SUNNY SKIES. GOOD MIXING AND A SHARPER PRESSURE
GRADIENT WILL RESULT IN BREEZY CONDITIONS WITH WIND GUSTS UP TO 25
MPH FRI AFTN. SINCE THE GROWING SEASON WILL START IN THE HUDSON
VALLEY FRI NIGHT...WITH CLEAR SKIES/LIGHT WINDS LEADING TO SOME
FROST POSSIBLE...WILL MENTION IN HWO AT THIS TIME.

ONLY CHANGE FOR THE WEEKEND WILL BE AN UPPER LEVEL SHORT WAVE AND
RE-ENFORCING SHOT OF COOLER AIR PUSHING SOUTHWARD ACROSS THE REGION
LATE SAT. DUE TO DRY AIR MASS IN PLACE WITH ANOMALOUSLY LOW
PWATS...NO PRECIP EXPECTED WITH JUST A FEW MORE CLOUDS AROUND SAT
AFTN/EVENING. SUNSHINE SHOULD NOT BE IMPEDED THOUGH. THIS WEAK
SYSTEM WILL ACT TO COOL TEMPS A BIT FOR SUNDAY...WITH H85 READINGS
AROUND -2C TO 0C. THIS WILL TRANSLATE INTO MAINLY UPPER 50S TO LOWER
60S FOR HIGHS. WITH SURFACE HIGH DRIFTING OVERHEAD...WINDS WILL
BECOME LIGHT SUNDAY AFTN.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
DRY CONDITIONS WILL CONTINUE THROUGH AT LEAST MONDAY...AS A
SPRAWLING AREA OF HIGH PRESSURE GRADUALLY DRIFTS SOUTHWARD THROUGH
THE MID ATLANTIC REGION. WITH A SOUTHWEST RETURN FLOW DEVELOPING
AROUND THE HIGH ON MONDAY...TEMPS WILL WARM TO ABOVE AVG READINGS.
ALSO THE UPPER LEVEL RIDGE AXIS WILL SHIFT EASTWARD FROM THE OHIO
VALLEY AND WESTERN GREAT LAKES WITH WARMING TEMPS ALOFT. ON
TUE...THE UPPER RIDGE MAY GET FLATTENED OUT A BIT...WITH A WEAK
SURFACE TROF PASSING THROUGH AS WELL. MOISTURE AND DYNAMICS
LACKING...SO WILL ONLY INCLUDE SLIGHT CHANCE POPS AT THIS TIME. ON
WED...THE UPPER LEVEL RIDGE IS FORECAST TO BECOME RE-ESTABLISHED
ACROSS THE GREAT LAKES. TEMPS SHOULD CONTINUE TO RUN AT LEAST
SLIGHTLY ABOVE AVG WITH THE UPPER RIDGE MOVING OVERHEAD. THE NEXT
LEGITIMATE CHANCE FOR PRECIP APPEARS TO BE THUR...AS CONVECTION MAY
DEVELOP AHEAD OF A COLD FRONT MOVING EASTWARD THROUGH THE REGION.
06Z GFS/MREF SUGGEST LOW CHANCE POPS AT THIS TIME. BASED ON FORECAST
SOUNDINGS SHOWING THE POTENTIAL FOR AT LEAST MODEST INSTABILITY AND
EXPECTED INCR LOW LEVEL MOISTURE...WILL MENTION CHANCE FOR THUNDER.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
HIGH PRESSURE SOUTH OF HUDSON BAY WILL PRODUCE VFR CONDITIONS INTO THE
WEEKEND. THE WIND WILL DIMINISH TO 5 KTS OR LESS OVERNIGHT...AND
AGAIN PICK UP FRIDAY MID MORNING TO BETWEEN 10 AND 15 KNOTS WITH
GUSTS 20 KNOTS. A FEW FAIR WEATHER CLOUDS POSSIBLE FRIDAY...AND A FEW
MORE CLOUDS POSSIBLE SATURDAY NIGHT...BUT VFR WEATHER SHOULD
PREDOMINATE THE NEXT SEVERAL DAYS.

&&

.FIRE WEATHER...
A RED FLAG MIGHT HAVE TO BE HOISTED BY FRIDAY AFTERNOON. PREVIOUS
THINKING WAS THE THE WIND MIGHT STAY JUST BELOW THE 25 MPH OR AT
LEAST NO GUST THAT HIGH FOR TWO CONSECUTIVE HOURS. RIGHT NOW WE
HAVE ISSUED AN ELEVATED FIRE WEATHER AWARENESS (AS OPPOSED TO A
FIRE WEATHER WATCH) BUT EITHER WAY MIGHT HAVE TO BE UPGRADED
DEPENDING ON THE FORECAST WIND GUSTS TOMORROW.

AN EXTENDED PERIOD OF FAIR AND DRY WEATHER IS EXPECTED TO LAST
INTO MONDAY. RELATIVE HUMIDITY VALUES SHOULD RECOVER SOMEWHAT TO AROUND 80
TO 90 PERCENT IN THE HUDSON AND HOUSATONIC VALLEYS AND TO OVER 90
PERCENT IN THE COOLER MOUNTAIN REGIONS OVERNIGHT...WITH THE WIND DIMINISHING
TO LIGHT. DRYING WEATHER WILL CONTINUE ON FRIDAY WITH THE MINIMUM
RELATIVE HUMIDITIES OF 15 TO 25 PERCENT...ABUNDANT SUNSHINE...AND
NORTHWEST WINDS 10 TO 15 MPH WITH GUSTS TO AROUND OR EVEN A LITTLE
OVER 25 MPH. DUE TO VERY LOW RELATIVE HUMIDITY VALUES...GUSTY
WINDS AND PERSISTENT DRY CONDITIONS...HAVE ALREADY MENTIONED ELEVATED FIRE
WEATHER AWARENESS IN THE HWO FOR FRIDAY....BUT AGAIN MIGHT BE
UPGRADED TO A RED FLAG.

THE NEXT THREAT OF ANY RAIN (ALBEIT A SLIGHT CHANCE) WILL BE
MONDAY NIGHT INTO EARLY TUESDAY.

&&

.HYDROLOGY...
THE STARTUP OF THE HYDRO PLANT AT CONKLINGVILLE RESULTED IN AN
ADDITIONAL 4000 CFS RELEASE ON TOP OF THE 8500 BEING RELEASED
THROUGH THE DOW VALVES. THIS WAS ENOUGH TO BRING THE HUDSON OVER
FLOOD AT FORT EDWARD AND SCHUYLERVILLE THIS MORNING. THE DOW VALVES
WERE CLOSED MID MORNING AND THE HUDSON WILL DROP BELOW FLOOD BY
EARLY EVENING AT FORT EDWARD AND BY MIDNIGHT AT SCHUYLERVILLE...BUT
THE RELEASE WILL AGAIN INCREASE TO ABOUT 13000 AT 8AM FRIDAY AND
DROP BACK TO 10000 AT 3PM. LAKE DELTA HAS ALSO OPENED UP ONE VALVE
FOR FILLING THE BARGE CANAL. NO SIGNIFICANT RAIN IS FORECAST FOR THE
COMING WEEK. THE MOHAWK RIVER HAS BEEN ELEVATED FOR THE 2007
NAVIGATION SEASON AND IT WILL REMAIN THIS WAY THROUGH NOVEMBER.
RIVER ARE EXPECTED TO STEADILY DIMINISH AS A RESULT OF DRY WEATHER.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
CT...NONE.

&&

SYNOPSIS...HWJIV
NEAR TERM...HWJIV
AVIATION...HWJIV
FIRE WEATHER...HWJIV
Hazardous weather outlook, May 3, 3:48 PM EDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
348 PM EDT THU MAY 3 2007

NYZ041-043-049-050-052-053-059-060-064-065-083-084-041100-
NORTHERN SARATOGA-NORTHERN WASHINGTON-EASTERN SCHENECTADY-
SOUTHERN SARATOGA-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-
348 PM EDT THU MAY 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID AND UPPER HUDSON
VALLEY IN EAST CENTRAL NEW YORK.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS AN ELEVATED FIRE WEATHER AWARENESS FROM LATE FRIDAY
MORNING THROUGH THE AFTERNOON AND EARLY EVENING HOURS. THIS IS DUE
TO LOW RELATIVE HUMIDITIES BETWEEN 15 AND 25 PERCENT...GUSTY
NORTHWEST WINDS UP TO 25 MPH...AND PERSISTENT DRY CONDITIONS.

THERE IS THE POSSIBILITY OF FROST FRIDAY NIGHT...AS TEMPERATURES
DROP INTO THE LOWER TO MID 30S. THE GROWING SEASON BEGINS IN THE
HUDSON VALLEY FRIDAY NIGHT...SO FROST ADVISORIES OR FREEZE
WARNINGS MAY BE ISSUED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-013-MAZ001-025-NYZ032-033-038>040-042-047-048-051-054-058-061-
063-066-082-VTZ013>015-041100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN WARREN-SCHOHARIE-
WESTERN SCHENECTADY-WESTERN ALBANY-EASTERN RENSSELAER-WESTERN GREENE-
EASTERN COLUMBIA-WESTERN ULSTER-EASTERN DUTCHESS-NORTHERN FULTON-
BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
348 PM EDT THU MAY 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN
ADIRONDACKS...MOHAWK VALLEY...EASTERN CATSKILLS...SCHOHARIE
VALLEY... TACONICS...BERKSHIRES...LITCHFIELD HILLS AND SOUTHERN
VERMONT.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS AN ELEVATED FIRE WEATHER AWARENESS FROM LATE FRIDAY
MORNING THROUGH THE AFTERNOON AND EARLY EVENING HOURS. THIS IS DUE
TO LOW RELATIVE HUMIDITIES BETWEEN 15 AND 25 PERCENT...GUSTY
NORTHWEST WINDS UP TO 25 MPH...AND PERSISTENT DRY CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 2:46 AM EDTFrost AdvisoryALYAlbany, Columbia, Dutchess, Greene, Rensselaer, Saratoga and 2 more28 hr
May 4, 2:46 AM EDTFreeze WarningALYSaratoga, Warren, Washington28 hr

Nearby

Red Flag Warnings in Massachusetts, 2007Red Flag Warnings in Connecticut, 2007Red Flag Warnings in New York, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.